After the droppers, my legs swelled

Surgeon-phlebologist-lymphologist, surgeon of the first category

I went to the hospital for a checkup. The doctor said that you have little blood, and put a dropper with Ringer's solution of 2 cans of 400 grams, Pananginum 4 ampoules, pyridoxine 2 ampoules. This dropper was placed for 10 consecutive days without interruption. First they dripped into the vein on the arm, and then into the subclavian vein. When put in subclavian vein, began to complain of pain in the heart, and we noticed that my legs swelled: a foot and a little higher. But the doctor did not cancel the dropper. Now he came back from the hospital, noticed that the edema rose even higher: the foot, shins, knees and above the knees of centimeters by 15. They gave diuretics, but they did not get edema. A few days later they became even stronger, out of them liquid was poured directly onto the skin. Legs before were thin, dry, and now they can not be recognized - such bloated, with a slight irritation - pink spots, and the fluid from them flows, without ceasing. It is impossible to walk on such legs, because the foot became round because of edema. Such edema could appear because of an overabundance of droppers? What to do now?

Mikhail, Moscow, 75 years old

Such edema in 90 percent of cases is associated with heart failure. You urgently need advice from a cardiologist.

Sincerely, Elena Belyanina.